# SDR ASOA201100236

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK CORRODED AT FS 559+112, LBL 9 AND LBL 27.  REMOVED OLD SEAT TRACKS AND INSTALLED NEW SERVICEABLE SEAT TRACKS, PN 601R38779-13 AT FS 559+112, LBL 9 AND PN 601R38779-9 AT FS 559+112 LBL 27 IAW SRM 51-40, 57-41-00.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
